Join the 'Night Terrors' group to help and get support from people like you.
Night Terrors Questions
Related terms: Sleep Terror Disorder, Pavor nocturnus
We found 23 questions associated with the 'Night Terrors' topic.
Posted 17 Oct 2016 by Viking Goddess • 1 answer
I have been on Viibryd 40mg for 2 years. For the last year I have been researching sleep paralysis and night terrors with no prevail until I heard the term "Brain Zaps". When I experience brain zaps that tells me I am going to have sleep paralysis and night terrors. I have been scared to ...
Posted 22 Oct 2016 by Izzysmom23 • 0 answers
... after she is put to
Posted 29 Mar 2016 by JenAv43 • 0 answers
Day one I woke up 3 times in the night to change my shirt which was soaked in sweat. I have also experienced night terrors which were so life like I woke up in tears.
Posted 5 Feb 2016 by janiebme • 1 answer
Reaching out to anyone that has or had nocturnal anxiety attacks or has had them from PTSD. My meds have stopped the night terrors but I continue to wake up every morning from nocturnal panic attacks, trembling, sweating with high anxiety. Since they happen when I am asleep I feel helpless to ...
Posted 12 Aug 2015 by chestnutcharleyhorse • 3 answers
Hiya, Need to research these for a paper - wondering if anyone knows of any medications that might combine to cause night terrors in someone who has mild PTSD.
Posted 29 Jul 2015 by Sherryfont203 • 4 answers
Anxiety, night terrors, mood swings, aggression and ADD are the symptoms. I'm scared to give the 25 mg instant and the 50 mg XR as I don't want her uncontrollably sleeping, and she's borderline diabetic already. Any help is appreciated.
Posted 30 Jul 2015 by Beanica • 1 answer
I missed my dose of 100 mg of sertraline and I had the most vivid night terror ever. It kept coming back worse each time I managed to go back to sleep and now I'm too terrified to go back to sleep. Is this common or should I report this to my Dr? Or has nothing to do with missing a dose? ...
Posted 14 Oct 2013 by yanksgrl827 • 16 answers
Have any of you that are doing well on Viibryd experienced any night terrors? My doctor switched me from Lexapro 20mg to Viibryd. Around my 4th week of taking starter pack, I missed a dose while on vacation (completely slipped my mind with all of the running around). That night I had horrible, ...
Posted 19 Mar 2015 by ctvitale • 1 answer
Hello, I have reached a point where I'm not sure what is no longer normal. I have dealt with sleep paralysis since my early teens and am now 30 years old. I understand we've all experienced some sort of hell with this "condition", however it has progressed beyond my tolerance ...
Posted 23 Jul 2014 by nellie1970 • 1 answer
Posted 28 Apr 2014 by MelindaSue • 4 answers
I have PTSD, so I suffer from night terrors and am more depressed then I could have ever imagined. I saw my dr and he tried some antidepressants (celexa & citalopram) but these meds didn't work for me so he put me on Luvox. I've been on this med a long time ago and it worked for my ...
Xeljanz - developed high BP, edema of total body,night sweats & night terrors, are these side effect
Posted 23 Jun 2013 by Ilene Katz • 2 answers
Been taking for 3 months. Have any of these side effects been reported? I have been experiencing severe night sweats about 3 times a week,which started about 3 weeks ago, where I wake up soaking wet, with wet bed sheets, etc. I feel very tense and my muscles hurt afterwards. Not sure if my body is ...
Levetiracetam - My duaghter does not have epilepsy, but has had a few auras. Drs gave her keppra. 3?
Posted 3 Jan 2013 by mentzwill • 2 answers
... years later, not much has changed. Still has night terrors and auras. Can we take her off keppra slowly? She's 21
Posted 12 Jul 2012 by key28 • 5 answers
I have been diagnosed as having bipolar 2, ptsd, and gad. My ptsd is from a very rough childhood and adolescence. I have always had night terrors but lately they are every night without fail and its affecting my daily life. My anxiety is through the roof and days like today I'm barely ...
Posted 23 Aug 2012 by grammagoosey • 1 answer